# SDR SWAA2024021343687

- Difficulty date: January 23, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 67,454 hours, 35,015 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241AF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FABRICATION OF NEW FLOOR PANEL 241AF HAS BEEN COMPLETED IAW SRM 53-00-50-2R-0.  ATTACHED CURE SHEET TO THIS FAULT.;[02] VERIFIED FABRICATION OF NEW FLOOR PANEL 241AF HAS BEEN COMPLETED IAW SRM 53-00-50-2R-0.
